# SDR DALA2015031602141

- Difficulty date: March 15, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 65,669 hours, 29,066 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Tee Fitting
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LEFT FWD EMERGENCY EXIT LEFT LOWER TEE FITTING CORRODED.  REPLACED THE TEE FITTING IAW SRM 51-42-11.
